# SDR SWAA2022020360228

- Difficulty date: October 18, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 45,559 hours, 26,637 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL UPPER FIXED PANEL FWD BRACKET CRACKED ABOVE AND INBD OF #2 AFT BOOST PUMP / REMOVED AND REPLACED BRACKET IAW SRM 51-40-02.
